| Model Number |
02.12.E0211FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
10/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 october 2025: lot 2245404: (b)(4) items manufactured and released on 10-feb-2023.Expiration date: 2028-01-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause:the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
The patient had knee instability and the cause is unknown.At about 1 year and 4 months post primary the surgeon upsized the poly from 11mm to 14mm for stability.The surgery was completed successfully.